1 doctor weighed in:

Can haldol (haloperidol) decanoate or zyprexa be the cause of excessive smelling flatulence and smelly feet? Also lack of regular bowel movements

1 doctor weighed in
Dr. Austina Cho
Psychiatry

In brief: Possibly

Flatulence and smelly feet are uncommon side effects of tx with Haldol (haloperidol) or zyprexa.
However, zyprexa is anticholinergic and may cause constipation or GI problems. If you have diabetes you may be at more risk for infections including athlete's foot with zyprexa. These problems would be less common with haldol (haloperidol).

In brief: Possibly

Flatulence and smelly feet are uncommon side effects of tx with Haldol (haloperidol) or zyprexa.
However, zyprexa is anticholinergic and may cause constipation or GI problems. If you have diabetes you may be at more risk for infections including athlete's foot with zyprexa. These problems would be less common with haldol (haloperidol).
Dr. Austina Cho
Dr. Austina Cho
Thank
Get help from a real doctor now
Dr. Christopher Crosby
Board Certified, Dermatology
13 years in practice
93K people helped
Continue
111,000 doctors available
Read more answers from doctors